Alert archive / Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Blacksburg, VA

August 7, 2012Pittsylvania County, Virginia

NWS Blacksburg, VA issued this special weather statement at Aug 7, 2012, 6:43 PM EDT for Pittsylvania County, Virginia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2012, 6:43 PM EDT (22:43 UTC)
Expired
Aug 7, 2012, 7:15 PM EDT
In force
32 min
Issued by
NWS Blacksburg, VA

County Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 61 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WWUS81 KRNK 072243
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
643 PM EDT TUE AUG 7 2012

VAZ033-044-072315-
FRANKLIN VA-PITTSYLVANIA VA-
643 PM EDT TUE AUG 7 2012

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN AND PITTSYLVANIA
COUNTIES...

AT 642 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
PENHOOK...MOVING SOUTHWEST AT 5 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. 

THIS STORM WILL BE NEAR SAGO AROUND 650 PM.

LAT...LON 3683 7965 3686 7964 3684 7966 3685 7978
      3701 7952 3689 7943 3683 7960

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:46 PM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Aug 7, 3:46 PM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
346 PM EDT TUE AUG 7 2012

.SYNOPSIS...
A PERIOD OF UNSETTLED WEATHER WILL CONTINUE THIS WEEK AS A FRONTAL
BOUNDARY OSCILLATES ACROSS THE MID ATLANTIC REGION. A STRONG COLD
FRONT WILL SWEEP ACROSS THE REGION ON FRIDAY...BRINGING A GENEROUS
COVERAGE OF SHOWERS AND STORMS...SOME POTENTIALLY STRONG. COOLER
AND DRIER WEATHER IS EXPECTED BY THE START OF THE NEXT WEEK AS
HIGH PRESSURE BUILDS INTO THE REGION.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
AS OF 233 PM EDT TUESDAY...

A FRONTAL BOUNDARY WAS SLOWLY HEADING SOUTH THROUGH THE REGION. THE
FRONT...ALONG WITH DAYTIME HEATING...IS HELPING ISOLATED SHOWERS TO
DEVELOP THIS AFTERNOON NEAR THE CREST OF THE BLUE RIDGE FROM ROUGHLY
FLOYD VA...SOUTHWEST INTO THE NORTHERN MOUNTAINS OF NORTH CAROLINA.
OTHER ISOLATED SHOWERS WERE OVER PARTS OF THE MOUNTAIN EMPIRE REGION
OF SOUTHWEST VIRGINIA AND SOUTHSIDE VIRGINIA. THESE ARE EXPECTED TO
CONTINUE THROUGH THE AFTERNOON...AND PERHAPS INCREASE IN COVERAGE
AND GAIN A FEW STRIKES OF LIGHTNING. THIS FRONT WILL CONTINUE TO
SLOWLY HEAD SOUTH THROUGH THE NIGHT...SO THAT HIGH PRESSURE WILL BE
NOSING SOUTH INTO THE REGION BY WEDNESDAY.

THIS HIGH WILL BRING A TREND TOWARDS DECREASING CLOUDS OVERNIGHT
INTO EARLY WEDNESDAY MORNING. LIGHT WINDS...AND LINGERING BOUNDARY
LAYER MOISTURE BELOW THE NOCTURNAL INVERSION WILL HELP GENERATE
AREAS OF FOG TONIGHT ACROSS A GENEROUS PORTION OF THE AREA. WHILE
THERE IS BOUND TO BE SOME DENSE FOG...CONFIDENCE IN IT BEING
WIDESPREAD ARE NOT HIGH AT THIS TIME. WILL HIGHLIGHT THE POTENTIAL
FOR SOME DENSE FOG TONIGHT IN ALL BUT THE BLUEFIELD TO TAZEWELL
AREA. LOW TEMPERATURES TONIGHT WILL AVERAGE THREE TO FIVE DEGREES
COOLER THAN READINGS EXPERIENCED THIS MORNING.

ON WEDNESDAY...WE EXPECT ANOTHER DAY COMPARABLE TO TODAY AS FAR AS
PRECIPITATION COVERAGE THANKS TO THE FRONT JUST TO OUR SOUTH.
HOWEVER...WITH HIGH PRESSURE NOSING SOUTH...CLOUD COVER SHOULD BE
LESS...AND A SLIGHTLY STRONGER CAP SHOULD MEAN THE ISOLATED SHOWERS
SHOULD BE EVEN MORE ISOLATED. DESPITE THE FRONT BEING FARTHER TO OUR
SOUTH...MORE SUNSHINE SHOULD YIELD HIGH TEMPERATURES ON WEDNESDAY
ABOUT THREE TO FIVE DEGREES WARMER THAN TODAY.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
AS OF 242 PM EDT TUESDAY...

CHANCES FOR THUNDERSTORMS WILL INCREASE THROUGH THE SHORT TERM
PERIOD AS AN UPPER LEVEL TROF AMPLIFIES OVER THE GREAT LAKES AND
INTO THE OHIO VALLEY BY FRIDAY.

IN ADVANCE OF THIS SYSTEM...TEMPERATURES SHOULD WARM TOWARD THE
WARMER NAM MOS VALUES ON THURSDAY AS THE LOW LEVEL THERMAL RIDGE
NOSES INTO OUR AREA. BEST CHANCES FOR THUNDERSTORMS ON THURSDAY WILL
BE IN THE WEST AS A LEAD SHORT WAVE (OVERDONE BY THE GFS) APPROACHES
OUR AREA AND INTERACTS WITH A MODERATELY UNSTABLE AIRMASS. KEPT POPS
IN THE EASTERN PORTION OF THE FORECAST AREA ON THURSDAY AS WEAK LOW
LEVEL CONVERGENCE ALONG A LEE-SIDE TROF SHOULD GENERATE SCATTERED
CONVECTION.

THIS CONVECTION MAY LINGER A FEW HOURS BEYOND SUNDOWN THURSDAY NIGHT
WITH SUPPORT FROM THE WEAK UPPER LEVEL WAVE MOVING THROUGH.

THE TREND OF THE MODELS FOR FRIDAY'S SYSTEM HAS BEEN TO SLOW ITS
EASTWARD PROGRESS SLIGHTLY. BY 00Z (8 PM EDT) SATURDAY...MOST MODELS
SHOW THE COLD FRONT STILL WEST OF OUR FORECAST AREA. THE POTENTIAL
EXISTS FOR STRONG TO SEVERE STORMS TO ERUPT IN ADVANCE OF THIS
SYSTEM AS THE AREA COMES UNDER THE INFLUENCE OF THE RR QUAD OF AN
UPPER LEVEL JET ROTATING AROUND THE EASTERN SIDE OF THE APPROACHING
SHORT WAVE TROF. THE BIGGEST QUESTION CONCERNING THE POTENTIAL FOR
SEVERE WEATHER WILL BE THE INSTABILITY. CLOUDS ON FRIDAY SHOULD KEEP
HIGH TEMPS BELOW THURSDAY'S EXPECTED HIGHS AND MAY KEEP INSTABILITY
DOWN. THE GFS CRAVEN SIG SVR PARAMETER FORECAST KEEPS THE HIGHEST
POTENTIAL FOR SEVERE WEATHER TO OUR SOUTHEAST...WHERE INSTABILITY IS
FORECAST TO BE HIGHER. CONSIDERING THE STRENGTH OF THIS UPPER LEVEL
SYSTEM...WILL KEEP MENTION OF SVR WX IN THE HWO...ALONG WITH THE
THREAT FOR HEAVY RAIN WITH PWATS EXPECTED TO EXCEED 2 INCHES IN THE
EAST.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 242 PM EDT TUESDAY...

THE LONG RANGE MODELS ARE IN GOOD AGREEMENT THAT THE EASTERN U.S.
REMAINS UNDER THE INFLUENCE OF AN UPPER TROF THAT DE-AMPLIFIES WITH
TIME.  AHEAD OF THE UPPER TROF...A STRONG COLD FRONT WILL SWEEP
THROUGH FRIDAY NIGHT. THE 00Z ECMWF HOLDS MORE UPPER LEVEL ENERGY ON
THE WEST SIDE OF THE UPPER TROF AND KEEPS PRECIP LINGERING IN THE
FAR EASTERN PORTION OF OUR FORECAST AREA ON SATURDAY. SO WE HAVE
DELAYED THE ENDING TIME OF THE PRECIP UNTIL MIDDAY SATURDAY.
OTHERWISE...UPSLOPE RAIN SHOWERS CAN BE EXPECTED UNDER THE TROF AXIS
AND LOW LEVEL NORTHWEST WINDS.

DRIER...COOLER AND LESS HUMID AIR WILL INVADE THE REGION LATE
SATURDAY INTO SUNDAY. THE GEFS SHOWS 850MB TEMPS BY 18Z SATURDAY
WILL BE 1-2 STANDARD DEVIATIONS BELOW NORMAL. SO...LEANED TOWARD THE
COOLER ECMWF VALUES FOR TEMPS SATURDAY NIGHT THROUGH SUNDAY NIGHT.

TEMPERATURES WILL GRADUALLY WARM MONDAY AND TUESDAY AS THE UPPER
LEVEL TROF RELAXES...BUT INDIVIDUAL SHORT WAVES MOVING THROUGH AN
UPPER LEVEL NORTHWEST FLOW COMBINED WITH A WEAK SOUTHEAST FLOW WILL
GENERATE AFTERNOON SHOWERS AND STORMS.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
AS OF 132 PM EDT TUESDAY...

MAINLY VFR CONDITIONS EXIST ALONG AND NORTH OF KBLF-KFCX LINE THIS
AFTERNOON...WITH PATCHY MVFR CIGS SOUTH OF THIS LINE. EXPECTING
CIGS TO TREND TO VFR AT ALL LOCATIONS BY LATE THIS AFTERNOON.
ISOLATED SHOWERS AND STORMS ALSO POSSIBLE MAINLY ALONG AND SOUTH
OF THE NC/VA BORDER THROUGH THE AFTERNOON. TONIGHT...ISOLATED
CONVECTION WILL CONTINUE INTO THE EVENING. MANY AREAS WILL SEE
VALLEY AND RIVER FOG DEVELOPING OVERNIGHT...WITH MOSTS AREAS MVFR
FOR VSBYS BY SURNISE WITH ISOLATED IFR OR LOWER. VLIFR/LIFR CIGS
AREA ALSO POSSIBLE WITHIN THE VALLEYS. ANY SUB-VFR CONDITIONS
SHOULD IMPROVE TO VFR BY 13-14Z...9-10AM...WEDNESDAY

A FRONTAL BOUNDARY WILL HOVER AROUND THE REGION THROUGH THE
WEEKEND WITH PERIODIC WAVES OF ENERGY RIDING ALONG IT. LOOK FOR AT
LEAST ISOLATED DIURNAL CONVECTION DURING THIS TIME PERIOD...WITH
FRIDAY INTO SATURDAY HAVING A BETTER CHANCE OF ORGANIZED
CONVECTION AS A LOW DEVELOPS OVER THE MIDWEST AND EJECTS THE FRONT
EASTWARD AS A STRONG COLD FRONT. LATE NIGHT/EARLY MORNING MOUNTAIN
AND RIVER VALLY FOG IS ALSO EXPECTED MOST NIGHTS.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...DS
NEAR TERM...DS
SHORT TERM...PH
LONG TERM...PH
AVIATION...DS
Hazardous weather outlook, Aug 7, 3:31 PM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
331 PM EDT TUE AUG 7 2012

VAZ007-010-WVZ042-081945-
TAZEWELL-BLAND-MERCER-
331 PM EDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BANDS OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AHEAD OF
A COLD FRONT FRIDAY AFTERNOON AND EVENING. VERY HEAVY RAINFALL MAY
ALSO OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001>003-018>020-VAZ009-011>020-032-WVZ043>045-081945-
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-YADKIN-SMYTH-GILES-WYTHE-
PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-
PATRICK-SUMMERS-MONROE-GREENBRIER-
331 PM EDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

POCKETS OF DENSE FOG ARE EXPECTED TO FORM AROUND MIDNIGHT...AND
CONTINUE THROUGH SUNRISE WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BANDS OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AHEAD OF
A COLD FRONT FRIDAY AFTERNOON AND EVENING. VERY HEAVY RAINFALL MAY
ALSO OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ004>006-VAZ022>024-033>035-043>047-058-059-081945-
STOKES-ROCKINGHAM-CASWELL-ROANOKE-BOTETOURT-ROCKBRIDGE-FRANKLIN-
BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
331 PM EDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND WEST
CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED POCKETS OF DENSE FOG ARE EXPECTED TO FORM LATE TONIGHT...AND
CONTINUE THROUGH SUNRISE WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BANDS OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AHEAD OF
A COLD FRONT FRIDAY AFTERNOON AND EVENING. VERY HEAVY RAINFALL MAY
ALSO OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 7, 4:42 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
442 PM EDT TUE AUG 7 2012

VAZ044-058-072115-
HALIFAX VA-PITTSYLVANIA VA-
442 PM EDT TUE AUG 7 2012

...A GUSTY THUNDERSTORM WILL AFFECT HALIFAX AND PITTSYLVANIA
COUNTIES...

AT 438 PM EDT...A THUNDERSTORM WAS LOCATED OVER MT
AIRY...MOVING SOUTH AT 5 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR MT AIRY AROUND 450 PM...CHALK LEVEL AROUND
455 PM AND JAVA AROUND 515 PM.

LAT...LON 3680 7906 3678 7934 3702 7935 3704 7912
Special weather statement, Aug 7, 5:17 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
517 PM EDT TUE AUG 7 2012

VAZ044-072145-
PITTSYLVANIA VA-
517 PM EDT TUE AUG 7 2012

...A STRONG THUNDERSTORM WILL AFFECT PITTSYLVANIA COUNTY...

AT 514 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF GRETNA...MOVING SOUTH AT 5 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR CHALK LEVEL AROUND 545 PM.

LAT...LON 3685 7914 3684 7915 3683 7944 3706 7943
      3706 7941 3710 7940 3711 7924 3710 7923
      3711 7922 3711 7920 3706 7920 3706 7918
Special weather statement, Aug 7, 5:43 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
543 PM EDT TUE AUG 7 2012

NCZ003-072215-
SURRY NC-
543 PM EDT TUE AUG 7 2012

...A STRONG THUNDERSTORM WILL AFFECT SURRY COUNTY...

AT 542 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER MOUNT AIRY...
MOVING SOUTH AT 5 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR WHITE PLAINS AROUND 600 PM AND ARARAT AROUND
615 PM.

LAT...LON 3638 8083 3657 8072 3655 8049 3634 8049
Special weather statement, Aug 7, 6:05 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
605 PM EDT TUE AUG 7 2012

VAZ044-072230-
PITTSYLVANIA VA-
605 PM EDT TUE AUG 7 2012

...A STRONG THUNDERSTORM WILL AFFECT PITTSYLVANIA COUNTY...

AT 600 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
GRETNA...MOVING SOUTHWEST AT 10 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR AJAX AROUND 615 PM AND CLIMAX AROUND 625 PM.

LAT...LON 3690 7961 3704 7956 3704 7954 3702 7949
      3701 7948 3701 7947 3699 7943 3678 7950
Special weather statement, Aug 7, 6:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
643 PM EDT TUE AUG 7 2012

VAZ033-044-072315-
FRANKLIN VA-PITTSYLVANIA VA-
643 PM EDT TUE AUG 7 2012

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN AND PITTSYLVANIA
COUNTIES...

AT 642 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
PENHOOK...MOVING SOUTHWEST AT 5 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR SAGO AROUND 650 PM.

LAT...LON 3683 7965 3686 7964 3684 7966 3685 7978
      3701 7952 3689 7943 3683 7960

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 11:03 PM EDTAreal Flood AdvisoryRNKHalifax2 hr
Aug 6, 11:52 PM EDTSpecial Weather StatementRNKHalifax53 min
Aug 7, 4:42 PM EDTSpecial Weather StatementRNKPittsylvania33 min
Aug 7, 5:17 PM EDTSpecial Weather StatementRNKPittsylvania28 min
Aug 7, 5:30 PM EDTSevere Thunderstorm WarningRNKPittsylvania60 min
Aug 7, 6:05 PM EDTSpecial Weather StatementRNKPittsylvania25 min
Aug 7, 6:13 PM EDTAreal Flood AdvisoryRNKPittsylvania3 hr
Aug 6, 8:35 PM EDTSpecial Weather StatementRNKCaswell, Rockingham55 min
Aug 6, 9:21 PM EDTAreal Flood AdvisoryRNKCaswell, Rockingham3 hr
Aug 7, 5:43 PM EDTSpecial Weather StatementRNKSurry32 min
Aug 7, 7:16 PM EDTSpecial Weather StatementRNKAlleghany29 min

Nearby

Special Weather Statements in Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.